# SDR DALA1015090752

- Difficulty date: June 10, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 73,743 hours, 34,139 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, ELECTRICAL ODOR EMITTED FROM THE LEFT AFT OVEN.  CIRCUIT BREAKER WAS PULLED.  MAINTENANCE RESET THE OVEN CIRCUIT BREAKER AND AN OPERATIONAL CHECK OF THE OVEN WAS GOOD.
